MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3 results for 1 patient sample on a cobas 4000 c311 stand alone system.The initial glucose result was 120 mg/dl.The customer questioned the high result as it did not match the patient's previous result and was prompted to repeat the sample.The customer also changed the reagent pack prior to sample repetition.The sample was repeated and the result was 82 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The alarm trace did not contain a conspicuous event.Based on the calibration and qc data, a general reagent issue could be excluded.The issue was resolved by the customer changing the reagent pack.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19166618
Report Number1823260-2024-01251
Device Sequence Number7382342
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter CountryEC
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number04404483190
Device Lot Number73288001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown